| Model Number |
ME1001 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the 6 in non-dehp microbore bi-fuse set was deformed/damaged/cracked.The following information was provided by the initial reporter: material no.: me1001.Batch no.: 20126551.When rn went to hook up iv tubing to patient by screwing the bifuse (bd maxguard bifuse extension set) to the patient's port, the bifuse leur lock connection completely cracked down the middle.Bifuse tubing had to be replaced as this would not have been a clean or closed system iv tubing for the patient anymore, therefore increasing his infection risk.It also would have caused his iv fluid to leak and the iv tubing to become disconnected from the port if the crack was not noticed immediately.
Event or Problem Description
It was reported that the 6 in non-dehp microbore bi-fuse set was deformed/damaged/cracked.The following information was provided by the initial reporter: material no.: me1001 batch no.: 20126551.When rn went to hook up iv tubing to patient by screwing the bifuse (bd maxguard bifuse extension set) to the patient's port, the bifuse leur lock connection completely cracked down the middle.Bifuse tubing had to be replaced as this would not have been a clean or closed system iv tubing for the patient anymore, therefore increasing his infection risk.It also would have caused his iv fluid to leak and the iv tubing to become disconnected from the port if the crack was not noticed immediately.
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of cracked no leak could not be verified due to the product not being returned for failure investigation.A device history record review for model me1001 lot number 20126551 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of crack no leak with lot #20126551 regarding item #me1001.H3 other text : see h.10.